MathSciNet Relay Station
MathSciNet bibliographic data
MR368389 (51 #4630) 65D20
Carta, David G. Low-order approximations for the normal probability integral and the error function. Math. Comp. 29 (1975), 856–862.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement